Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Discolored areas in legs. Are they bruises? Took levothyroxine. Why tight?

I am a 62 year old female. About 6 months ago, I noticed discolored areas on my lower legs. At first I thought they were bruises, but they never went away. They were reddish in color but never itched. My GP did bloodwork a couple months ago which all came back OK. I do take75mcg Levothyroxin but no other prescription medications . I am not obese and I am a runner. In the past few weeks these areas have become increasingly smooth, shiny and tight. There is no swelling but I can feel the tight sensation, especially when I flex my leg. The skin feels harder and smoother than the surrounding area. This makes my lower legs feel tight and constricted. Help, please.
Asked On : Thu, 6 Sep 2012
Answers:  0 Views:  102 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor